# SDR CALA2025050504448

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,843 hours, 21,780 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 182A30013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A HOLE WITH A CRACK AT LEFT HORIZONTAL STABILIZER RIB #1 JUST AFT OF STIFFENER #4 AT LOWER CHORD.   REPAIRED CRACK ON HOLD JUST AFT OF STIFFENER NO.4 IN REF TO ESR-WI 4-12095 REV P1 STEPS 1-27.
